MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RESONATE EXTREME ANGLE ANTERIOR CERVICAL PLATE SYSTEM; RESONATE ANTERIOR CERVICAL PLATE, 3-LEVEL, 48MM

GLOBUS MEDICAL, INC. RESONATE EXTREME ANGLE ANTERIOR CERVICAL PLATE SYSTEM; RESONATE ANTERIOR CERVICAL PLATE, 3-LEVEL, 48MM
Model Number 1194.3048
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision surgery was done to remove and replace (8) screws, due to 2 screws backing out of a resonate plate 7 months post-operatively.
 
Additional Manufacturer Narrative
The device could not be provided for evaluation as it remains in the patient.No determinations could be made as to the cause of the reported issue.

Brand Name
RESONATE EXTREME ANGLE ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
RESONATE ANTERIOR CERVICAL PLATE, 3-LEVEL, 48MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key15733986
Report Number3004142400-2022-00154
Device Sequence Number2907662
Product Code KWQ
UDI-Device Identifier00193982155377
UDI-Public00193982155377
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1194.3048
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2022
Initial Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient RaceWhite